# SDR DALA2023052004041

- Difficulty date: May 17, 2023
- Submitted: May 20, 2023
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 54,553 hours, 39,123 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON FLOOR SUPORT STA Y=180 BTW RBL 44 TO RBL 10 CABIN PAX (CPAX) AFTER REMOVAL OF SUPPORT. SUMMARY OF NRC 00547: CORROSION LEVEL 2. FLOOR SUPORT STA Y=180 BTW RBL 44 TO RBL 10 WAS REPLACED PER B717-200 SRM 53-10-51- 01 PROC 2 AND MUST BE INSTALLED BY NRC 00454. (LP #2770847)
